# SDR C2XA03BT045

- Difficulty date: March 28, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 10,215 hours, 7,413 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 14532170401
- Part serial: 0177
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED "AFTER TAKEOFF FROM PHL ENROUTE TO CLE, LANDING GEAR WOULD NOT RETRACT. HANDLE WORKED FINE. (DIVERTED TO EWR, LANDED UNEVENTFULLY) POST FLIGHT INSPECTION REVEALED NO GEAR PINS IN LANDING GEAR." AIRCRAFT MAINTENANCE FERRIED TO BTV GEAR DOWN, MAINTENANCE REMOVED AND REPLACED LT NR 2 MAIN LANDING GEAR PROXIMITY SWITCH IAW EMB145 AMM,  REMOVED AND REPLACED LGEU IAW EMB145 AMM AND REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB145 AMM. OPS. CHECKED LANDING GEAR GOOD.  AIRCRAFT RETURNED TO SERVICE.
